Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 1 od 1  
2013, vol. 65, br. 3, str. 346-352
Some results on trans-Sasakian manifolds
(naslov ne postoji na srpskom)
Department of Mathematics & Astronomy, University of Lucknow, Lucknow, India

e-adresarp.manpur@rediffmail.com, vibha.one22@rediffmail.com
Ključne reči: f-conformally flat; f-conharmonically flat; f-projectively flat and trans-Sasakian manifold
Sažetak
(ne postoji na srpskom)
The object of the present paper is to study f-conformally (resp. conharmonically, projectively) flat trans-Sasakian manifolds.
Reference
Arslan, K., Murathan, C., Ozgur, C. (2000) On contact metric manifolds satisfying certain curvature conditions, Proceedings of the Centennial G. Vranceanu and the Annual Meeting of the Faculty of Mathematics (Bucharest, 2000). An. Univ. Bucresti Mat. Inform, 49(2): 17-26
Arslan, K., Murathan, C., Ozgur, C. (2000) On f-conformally flat contact metric manifolds. Balkan Journal of Geometry and Its Applications, 5(2): 1-7
Blair, D.E., Oubiña, J.A. (1990) Conformal and related changes of metric on the product of two almost contact metric manifolds. Publicacions Matemàtiques, 34: 199-207
Blair, D.E. (1976) Contact Manifolds in Riemannian Geometry. Lecture Notes in Mathematics, 509
de U.C., Tripathi, M.M. (2003) Ricci tensor in 3-dimensional trans-Sasakian manifolds. Kyungpook Math. J., 43(2), 247-255
de U.C., Shaikh, A.A. (2009) Complex manifolds and contact manifolds. Narosa Publication House Pvt. Ltd
Ishii, Y. (1957) On Conharmonic transformations. Tensor N.S., N.S. 19, str. 73-80
Marrero, J.C. (1992) The local structure of trans-Sasakian manifolds. Annali di Matematica Pura ed Applicata, 162(1): 77-86
Oubina, J.A. (1985) New classes of almost contact metric structures. Publ. Math. Debrecen, 32, 187-193
Ozgur, C. (2003) f-conformally flat Lorentzian para-Sasakian manifolds. Radovi Mat., (12): 1-8
Prasad, R., Pankaj, M.M., Tripathi, S.S., Shukla (2009) On some special type of trans-Sasakian manifolds. Mat. Univ. Parma, 8(2): 1-17
Shaikh, A.A., Matsuyama, Y. (2003) Conformally flat trans-Sasakian manifolds. SUT J. Math., (43): 247-255
Shaikh, A.A., Hui, S.K. (2009) On weak symmetries of trans-Sasakian manifolds. Proceedings of the Estonian Academy of Sciences, 58(4): 213
Shaikh, A.A., Baishya, K.K., Eyasmin, S. (2008) D-homothetic deformations on trans-Sasakian manifold. Demonstratio Math., (41): 171-188
Yano, K., Kon, M. (1984) Structures on manifolds. Ser. Pure Math, 3
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 02.09.2013.

Povezani članci

Nema povezanih članaka